# SDR SWAA990794

- Difficulty date: May 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Missing
- Location: Row 13-14
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING ON EMERGENCY EXIT LIGHT BY OVERHEAD BIN BETWEEN ROWS 13-14.  INSTALLED LENS COVER PER MM.
